Some relations involving Bernoulli numbers

Peter Vassilev and Mladen Vassilev-Missana
Notes on Number Theory and Discrete Mathematics, ISSN 1310-5132
Volume 14, 2008, Number 1, Pages 10—12
Download full paper: PDF, 93 Kb

Details

Authors and affiliations

Peter Vassilev
CLBME – Bulg. Acad. of Sci.

Mladen Vassilev-Missana
5 V. Hugo Str., 1124- Sofia, Bulgaria

Abstract

In the present note some identities involving Bernoulli numbers and binomial coefficients are considered.

Keywords

  • Bernoulli numbers
  • Binomial coefficients
  • Bernoulli polynomial

References

  1. Borevich Z., I. Shafarevich , Number Theory, M., 1972, (in Russian)
  2. Vassilev P.,M. Vassilev-Missana, On the Sum of Equal Powers of the First n Terms of an Arithmetic Progression, Notes on Number Theory and Discrete Mathematics, Vol. 11, No. 3, 2005, 15-21.

Related papers

Cite this paper

APA

Vassilev, P. & Vassilev-Missana, M. (2008). Some relations involving Bernoulli numbers. Notes on Number Theory and Discrete Mathematics, 14(1), 10-12.

Chicago

Vassilev, Peter and Mladen Vassilev-Missana. “Some Relations Involving Bernoulli Numbers.” Notes on Number Theory and Discrete Mathematics 14, no. 1 (2008): 10-12.

MLA

Vassilev, Peter and Mladen Vassilev-Missana. “Some Relations Involving Bernoulli Numbers.” Notes on Number Theory and Discrete Mathematics 14.1 (2008): 10-12. Print.

Comments are closed.